# SDR AALA202307288892

- Difficulty date: June 12, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 60,006 hours, 24,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53571550226
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACNE: CORROSION ON LOWER FUESLAGE ACCESS DOOR 312AR CUTOUT ANGLE AT FR 71 BETWEEN 26R AND S32R. REPLACED ANGLE PER SRM 51-72-11.
